MathSciNet Relay Station
MathSciNet bibliographic data
MR2039095 (2004m:46142) 46L09 (46L05 46L35 46L54)
Dykema, Kenneth J. Exactness of reduced amalgamated free product $C\sp *$-algebras. Forum Math. 16 (2004), no. 2, 161–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement